# SDR AALA202504018424

- Difficulty date: March 22, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 40,020 hours, 17,199 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: M832481161
- Condition: Leaking
- Location: Starter
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL, A STRONG MUSTY SMELL NOTICED IN FLIGHT DECK ONLY.   REMOVE AND REPLACED STARTER (AALA202503242799) AND DRIVE PAD SEAL (AALA202504018424), PER EA 363229. LEAK CHECKS GOOD.
